Ukrainian Mathematical Journal

, Volume 45, Issue 12, pp 1825–1831 | Cite as

On Gevrais classes of certain self-adjoint differential operators with degeneration

  • I. G. Izvekov
  • E. V. Martynenko
Article

Abstract

Classical spaces of ultradifferentiable functions on [−1,1] are compared with the Gevrais classes of a self-adjoint differential operator whose eigenfunctions are orthogonal Jacobi polynomials.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. L. Gorbachuk, “On the summability of expansions in eigenfunctions of self-adjoint operators,”Dokl. Akad. Nauk SSSR,292, No. 1, 20–25 (1987).Google Scholar
  2. 2.
    E. V. Martynenko, “Self-adjoint boundary-value problems for a differential equation with degeneration,” in:Boundary-Value Problems for Differential Operator Equations [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1991), pp. 63–69.Google Scholar
  3. 3.
    H. Bateman and A. Erdélyi,Higher Transcendental Functions, Vol. 2, McGraw-Hill, New York (1953).Google Scholar
  4. 4.
    P. K. Suetin,Classical Orthogonal Polynomials [in Russian], Nauka, Moscow (1976).Google Scholar
  5. 5.
    V. S. Korolyuk, N. I. Portenko, A. V. Skorokhod, and A. F. Turbin,A Handbook of Probability Theory and Mathematical Statistics [in Russian], Nauka, Moscow (1985).Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • I. G. Izvekov
    • 1
  • E. V. Martynenko
    • 2
  1. 1.Kiev Polytechnical InstituteKiev
  2. 2.Sumy Pedagogical InstituteSumy

Personalised recommendations